Pathways to homelessness

Beth Weitzman, J.R. Knickman, Marybeth Shinn

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)125-139
JournalJournal of Social Issues
Volume46
Issue number4
StatePublished - 1990

Cite this

Weitzman, B., Knickman, J. R., & Shinn, M. (1990). Pathways to homelessness. Journal of Social Issues, 46(4), 125-139.

Pathways to homelessness. / Weitzman, Beth; Knickman, J.R.; Shinn, Marybeth.

In: Journal of Social Issues, Vol. 46, No. 4, 1990, p. 125-139.

Research output: Contribution to journalArticle

Weitzman, B, Knickman, JR & Shinn, M 1990, 'Pathways to homelessness', Journal of Social Issues, vol. 46, no. 4, pp. 125-139.
Weitzman B, Knickman JR, Shinn M. Pathways to homelessness. Journal of Social Issues. 1990;46(4):125-139.
Weitzman, Beth ; Knickman, J.R. ; Shinn, Marybeth. / Pathways to homelessness. In: Journal of Social Issues. 1990 ; Vol. 46, No. 4. pp. 125-139.
@article{360d9354785a43a7b3bae50c1ad4642b,
title = "Pathways to homelessness",
author = "Beth Weitzman and J.R. Knickman and Marybeth Shinn",
year = "1990",
language = "English (US)",
volume = "46",
pages = "125--139",
journal = "Journal of Social Issues",
issn = "0022-4537",
publisher = "Wiley-Blackwell",
number = "4",

}

TY - JOUR

T1 - Pathways to homelessness

AU - Weitzman, Beth

AU - Knickman, J.R.

AU - Shinn, Marybeth

PY - 1990

Y1 - 1990

M3 - Article

VL - 46

SP - 125

EP - 139

JO - Journal of Social Issues

JF - Journal of Social Issues

SN - 0022-4537

IS - 4

ER -